# SDR DLL16954314

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1210
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Condition: Cracked
- Location: Ws 293-346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACCOMPLISHMENT OF EO 7-59089-3 FOR THE RIGHT WING, CRACKS WERE FOUND EMANATING FROM EXISTING FASTENERS HOLES BETWEEN IWS 293.58 AND IWS 346.109.  THE CRACKS WERE FOUND IN THE REAR SPAR UPPER CAP AT LOCATION 12A AND IN THE REAR SPAR WEB AT LOCATION 16B.  THE SUBJECT FASTENER HOLES WERE OVERSIZED TO REMOVE CRACKS IN THE DAMAGED MEMBERS ONLY.  ACCOMPLISHED REPAIRS PER DL ERA 272179-14AD.
